# SDR AUS20030648

- Difficulty date: June 29, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELECTRICAL WIRING LOCATED IN THE BILGE AREA AT STA 570 IN THE FORWARD CARGO COMPARTMENT BURNED.
